# SDR DHL2002745501

- Difficulty date: June 3, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 651628912
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During C Check "Discrepancy"- R/H Wing rear spar O/B attach fitting crackecked ( Gear beam attach fitting).1) Removed R/Wing R/spar O/B attach fitting for main gear beam I.A.W. B-727 S/B 57-167 R2.2) Drilled-up new replacement fitting P/N 65-16289-12 per B-727 S/B 57-167 R2.3) Treated and primed Aft. spar of R/Wing area of attach fitting mating surface per B-727 SRM 51-10-2.4) Installed and sealed new fitting and fasteners I.A.W. B-727 S/B 57-167 R2 and B-727 SRM 51-20-4.5) Removed and replaced all three bushings in main gear beam O/B end, FWD. and AFT. gear beam O/B attach fitting I.A.W. B-727 S/B 57-167R2.6) Accomplished B-727 S/B 57-153 replacement of attach pin and fuel jettison valve.
